Untersuchungen über einige verwandte Limitierungsverfahren

W. Meyer-König

Mathematische Zeitschrift (1950)

  • Volume: 52, page 257-304
  • ISSN: 0025-5874; 1432-1823

How to cite


Meyer-König, W.. "Untersuchungen über einige verwandte Limitierungsverfahren." Mathematische Zeitschrift 52 (1950): 257-304. <http://eudml.org/doc/169118>.

author = {Meyer-König, W.},
journal = {Mathematische Zeitschrift},
keywords = {Series, summability},
pages = {257-304},
title = {Untersuchungen über einige verwandte Limitierungsverfahren},
url = {http://eudml.org/doc/169118},
volume = {52},
year = {1950},

AU - Meyer-König, W.
TI - Untersuchungen über einige verwandte Limitierungsverfahren
JO - Mathematische Zeitschrift
PY - 1950
VL - 52
SP - 257
EP - 304
KW - Series, summability
UR - http://eudml.org/doc/169118
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.